Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Domandare agli Esperti di

Vivere con l'HIVVivere con l'HIV
           
Rollover images to visit our other forums!
Risposte RecentiRisposte per CategoriaFare una Domanda
  
  • Email Email
  • Glossary Glossary


HIV+ intervento tiroide
Nov 14, 2013

Prendo Zerit, Viramune e Viread. Perché sono cosí stanco?

Risposta da Dr. Natterstad

Sono molte le cause della fatica nelle persone sieropositive :un livello basso di testosterone nel sangue degli uomini (ipogonadismo), l'anemia, l'insufficienza tiroidea (ipotiroidismo), l'uso eccessivo dI alcolici o droghe, la depressione e/o l'ansia, ed anche lo stesso HIV , per menzionarne solo alcune.

Le suggerisco di prendere subito un appuntamento con il medico che la sta seguendo e parlare della sua fatica. Una valutazione meticolosa è appropriata.

Buona fortuna. Un abbraccio.

Dr. Steve



  
  • Email Email
  • Glossary Glossary

 Per ricevere comunicazione attraverso email quando questo forum sarà aggiornato o per abbonare con RSS


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement